Title: Bifurcation analysis of double Takens-Bogdanov points of nonlinear equations with a Z2 symmetry
Authors: Spence, A ×
Wu, Wei
Roose, Dirk
De Dier, B #
Issue Date: Dec-1993
Series Title: International Journal of Bifurcation and Chaos vol:3 pages:1141-1153
ISSN: 0218-1274
Publication status: published
KU Leuven publication type: IT
Appears in Collections:NUMA, Numerical Analysis and Applied Mathematics Section
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.